# SDR GTIA2025032438821

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 8,736 hours, 3,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME EVENT (DIRTY SOCK SMELL) IN MID AND AFT CABIN. PACK 2 WAS ISOLATED. AIR QUALITY SEEMED TO IMPROVE. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN ITEM. MID CABIN, AFT CABIN, AFT CABIN/GALLEY(LAV). NO VISIBILE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED IDENT. OF CAUSE FOR CABIN ODOR IAW TSM 05-50-00-810-831-A. FOUND PACK #2 AT FAULT, REF LP 3386654-2.
